Reference Type | Journal (article/letter/editorial) |
---|
Title | Changes in long-term extension rates associated with the Morgan Hill and Loma Prieta earthquakes in California |
---|
Journal | Geophysical Research Letters |
---|
Authors | Savage, J. C. | Author |
---|
Lisowski, M. | Author |
Year | 1995 (April 1) | Volume | 22 |
---|
Issue | 7 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/95gl00084Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 782180 | Long-form Identifier | mindat:1:5:782180:0 |
---|
|
GUID | 0 |
---|
Full Reference | Savage, J. C., Lisowski, M. (1995) Changes in long-term extension rates associated with the Morgan Hill and Loma Prieta earthquakes in California. Geophysical Research Letters, 22 (7) 759-762 doi:10.1029/95gl00084 |
---|
Plain Text | Savage, J. C., Lisowski, M. (1995) Changes in long-term extension rates associated with the Morgan Hill and Loma Prieta earthquakes in California. Geophysical Research Letters, 22 (7) 759-762 doi:10.1029/95gl00084 |
---|
In | (1995, April) Geophysical Research Letters Vol. 22 (7) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.